# SDR DALA2024032803862

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 61,749 hours, 44,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DRAIN OF LH CLEAR VIEW WINDOW AT COCKPIT. SUMMARY OF NRC 00080: LH CLEAR VIEW WINDOW RETAINER AT COCKPIT WAS REPAIRED PER ERA 616781-14 REV ORIGINAL. ASSOCIATED ER/A 14-616781 ADDED FOR AC 9514. (LP #0264952)
